Open Access Repository

Items where Author is "Sarmast, Z"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Soltanalizadeh, B, Esmalifalak, H, Hekmati, R, Sarmast, Z and Shabani, S 2018 , 'Numerical analysis of the one-demential wave equation subject to a boundary integral specification' , Walailak Journal of Science and Technology, vol. 15, no. 6 , pp. 421-437 .

This list was generated on Wed May 27 02:00:38 2020 AEST.
TOP